Urmăriți
dorel mihet
dorel mihet
West University of Timisoara, Fac. of Mathematics and Computer Science
Adresă de e-mail confirmată pe e-uvt.ro
Titlu
Citat de
Citat de
Anul
On the stability of the additive Cauchy functional equation in random normed spaces
D Miheț, V Radu
Journal of mathematical Analysis and Applications 343 (1), 567-572, 2008
5312008
A Banach contraction theorem in fuzzy metric spaces
D Miheț
Fuzzy sets and systems 144 (3), 431-439, 2004
3082004
Fuzzy ψ-contractive mappings in non-Archimedean fuzzy metric spaces
D Miheț
Fuzzy sets and systems 159 (6), 739-744, 2008
2612008
On fuzzy contractive mappings in fuzzy metric spaces
D Miheț
Fuzzy Sets and Systems 158 (8), 915-921, 2007
2082007
The fixed point method for fuzzy stability of the Jensen functional equation
D Miheț
Fuzzy sets and systems 160 (11), 1663-1667, 2009
1102009
Altering distances in probabilistic Menger spaces
D Miheț
Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 2734-2738, 2009
1042009
Monotone generalized contractions in partially ordered probabilistic metric spaces
LB Æiriæ, D Miheț, R Saadati
Topology and its Applications 156 (17), 2838-2844, 2009
1002009
Fixed point theorems in fuzzy metric spaces using property EA
D Miheț
Nonlinear Analysis: Theory, Methods & Applications 73 (7), 2184-2188, 2010
902010
The stability of the quartic functional equation in random normed spaces
D Miheț, R Saadati, SM Vaezpour
Acta Applicandae Mathematicae 110, 797-803, 2010
782010
A class of contractions in fuzzy metric spaces
D Miheț
Fuzzy Sets and Systems 161 (8), 1131-1137, 2010
742010
On Kannan fixed point principle in generalized metric spaces.
D Miheț
The Journal of Nonlinear Sciences and its Applications 2 (2), 92-96, 2009
692009
Ordered non-Archimedean fuzzy metric spaces and some fixed point results
I Altun, D Miheț
Fixed Point Theory and Applications 2010, 1-11, 2010
582010
The stability of an additive functional equation in Menger probabilistic φ-normed spaces
D Miheț, R Saadati, S Vaezpour
Mathematica Slovaca 61 (5), 817-826, 2011
53*2011
The probabilistic stability for a functional equation in a single variable
D Mihet
Acta Mathematica Hungarica 123 (3), 249-256, 2009
472009
A generalization of a contraction principle in probabilistic metric spaces. Part II
D Mihet
International Journal of Mathematics and Mathematical Sciences 2005 (5), 729-736, 2005
462005
Multivalued generalisations of probabilistic contractions
D Mihet
J. Math. Anal. Appl 304, 464-472, 2005
422005
On the existence and the uniqueness of fixed points of Sehgal contractions
D Miheț
Fuzzy Sets and Systems 156 (1), 135-141, 2005
392005
Fixed point theorems in probabilistic metric spaces
D Miheț
Chaos, Solitons & Fractals 41 (2), 1014-1019, 2009
36*2009
Common fixed points of strict contractions in Menger spaces
J Ali, M Imdad, D Mihet, M Tanveer
Acta Mathematica Hungarica 132, 367-386, 2011
342011
A note on a paper of Hicks and Rhoades
D Miheț
Nonlinear Analysis: Theory, Methods & Applications 65 (7), 1411-1413, 2006
332006
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20